# SDR DL72L962658

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT RED TRACK LIGHT INOP.  LENS MISSING NEAR AFT GALLEY.  INSTALLED NEW LENS, OPN CKS NORMAL.
